# SDR AALA20010145

- Difficulty date: January 23, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Mid Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM IN CENTER CARGO AT STATION 1701 CRACKED ABOVE LONGERON 45R.  REPLACED 40 INCHES OF FLOORBEAM AT STATION 1701 ON RIGHT SIDE PER SRM 53-60-01 VOL I.  (M)
